# SDR GTIA20110925258

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 18,408 hours, 8,723 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMER ASSIT BOTTLE PRESSURE LOW.  SERVICED R-1 DOOR EMERGENCY ASSIST BOTTLE WITH NITROGEN IAW AMM TASK 52-10-00-614-001.
